MathSciNet Relay Station
MathSciNet bibliographic data
MR2594701 92D40 (34A37 91B76)
Liang, Juhua; Tang, Sanyi Optimal dosage and economic threshold of multiple pesticide applications for pest control. Math. Comput. Modelling 51 (2010), no. 5-6, 487–503.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement